Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at May 27, 2015, 8:59 PM CDT for Floyd County, Hale County, Texas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 8:59 PM CDT (01:59 UTC)
- Expired
- May 27, 2015, 9:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Floyd County, TX, Hale County, TX
The radar
The Lubbock radar (KLBB), 52 km from the middle of the area, began a volume at 01:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 2.0 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1562 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 2097 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
526
WUUS54 KLUB 280159
SVRLUB
TXC153-189-280245-
/O.NEW.KLUB.SV.W.0113.150528T0159Z-150528T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
859 PM CDT WED MAY 27 2015
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL FLOYD COUNTY IN NORTHWESTERN TEXAS...
NORTHEASTERN HALE COUNTY IN NORTHWESTERN TEXAS...
* UNTIL 945 PM CDT
* AT 859 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR HALE CENTER...MOVING NORTHEAST AT 10 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
PLAINVIEW...HALE CENTER...SETH WARD AND EDMONSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3431 10188 3410 10147 3394 10147 3394 10173
3408 10196
TIME...MOT...LOC 0159Z 225DEG 10KT 3407 10190 3397 10173
HAIL...1.75IN
WIND...<50MPH
$$
MCZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 6:57 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 27, 6:57 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 657 PM CDT WED MAY 27 2015 .AVIATION... SCATTERED SLOW-MOVING THUNDERSTORMS ARE ONGOING FROM THE SOUTH- CENTRAL TEXAS PANHANDLE INTO THE NORTHERN SOUTH PLAINS AT 2345Z. THIS ACTIVITY HAS THE GREATEST LIKELIHOOD OF AFFECTING KPVW OVER THE NEXT HOUR OR TWO...AND COULD PERHAPS DRIFT TOWARD KCDS LATER THIS EVENING...THOUGH THIS IS LESS CERTAIN. ADDITIONAL DEVELOPMENT AND/OR STORMS MOVING IN FROM THE SOUTHWEST COULD ALSO AFFECT MUCH OF THE AREA /INCLUDING KLBB TOO/ LATER TONIGHT INTO EARLY THURSDAY. THAT SAID...ASIDE FROM AT KPVW IN THE NEAR- TERM...CONFIDENCE IN A DIRECT STORM IMPACT AT THE TERMINALS IS TOO LOW TO INCLUDE EXPLICITLY IN THE TAFS AND WILL BE HANDLED BY AMENDMENTS IF NEEDED. ASIDE FROM CONVECTION...MVFR OR LOWER CIGS WILL BE POSSIBLE AT ALL THE TAF SITES LATE TONIGHT INTO THURSDAY MORNING. ADDITIONAL STORMS WILL BE POSSIBLE THURSDAY AFTERNOON. && .PREV DISCUSSION... /ISSUED 317 PM CDT WED MAY 27 2015/ SHORT TERM... 2 PM SURFACE ANALYSIS SHOWS A SURFACE TROUGH-DRYLINE FROM THE WESTERN TX PANHANDLE SW INTO ERN NEW MEXICO. A DIFFUSE OUTFLOW BOUNDARY/GRAVITY WAVE IS MOVING WWD ACROSS THE SE TX PANHANDLE AND ROLLING PLAINS...THERE IS A SLIGHTLY MORE EASTERLY COMPONENT TO THE WINDS TO THE EAST OF THIS BOUNDARY. A THETA-E RIDGE RUNS NORTH TO SOUTH FROM THE ERN TX PANHANDLE TO THE CONCHO VALLEY. MLCAPES WITHIN THIS RIDGE ARE ESTIMATED TO BE IN THE 3000-4000 J/KG RANGE. HOWEVER...UPPER-AIR ANALYSIS SHOWS WEAK MID-LVL RIDGING OVER WEST TEXAS...DOWNSTREAM OF ANOTHER SHARP SHORTWAVE TROUGH CENTERED OVER SRN AZ AND MOVING EASTWARD. DESPITE GUIDANCE INDICATIONS THAT CINH HAS BEEN ELIMINATED...WEAK SUBSIDENCE WILL LIKELY CONTINUE ACROSS THE AREA THROUGH EARLY EVENING...AND THIS MAY KEEP T-STORM ACTIVITY ISOLATED. EVEN SO...ANY STORMS THAT DEVELOP WILL BE IN AN ENVIRONMENT FAVORABLE FOR RAPID INTENSIFICATION AND SEVERE WEATHER. AN ISOLATED TORNADO THREAT WILL LIKELY BE CONFINED TO THE FAR SE TX PANHANDLE. TONIGHT...LARGE-SCALE ASCENT WILL BE ON THE INCREASE AS A LEAD WAVE FROM THE UPPER TROUGH APPROACHES. THIS WILL SUPPORT ONGOING T-STORM CHANCES OVERNIGHT...ALTHOUGH THE COVERAGE AND FAVORED MODE OF CONVECTION REMAINS UNCLEAR AT THIS TIME...WITH WIDE VARIANCE SHOWN IN MODEL GUIDANCE. THERE MAY VERY WELL BE ONE OR TWO STORM COMPLEXES MOVING ACROSS WESTERN TEXAS. AND A HEAVY RAIN THREAT MAY ACCOMPANY THESE COMPLEXES IF THEY DEVELOP. UNFORTUNATELY...THIS UNCERTAINTY CARRIES ON INTO THE FORECAST FOR THURSDAY...WHICH WILL BE DEPEND GREATLY ON THE AMOUNT OF ONGOING CONVECTIVE ACTIVITY THURSDAY MORNING. WITH UPPER-TROUGHING STILL PRESENT AND S-SE LOW LEVEL FLOW MAINTAINING A RICH MOISTURE INFLUX...WE WOULD EXPECT DIURNAL HEATING TO BRING ANOTHER SOLID CHANCE OF AFTERNOON AND EVENING STORMS. HOWEVER...CONVECTIVE DEBRIS AND OUTFLOW ARE LIKELY TO COMPLICATE THE FORECAST. GUIDANCE TEMPS DO SHOW SLIGHTLY COOLER TEMPS...MAINLY UPPER 70S AND LOWER 80S...REFLECTING GREATER CLOUD COVER. FOR NOW WE WILL MAINTAIN A HIGH CHANCE POP MENTION AREA-WIDE. LONG TERM... FORECAST CHANGES IN THE LONG TERM WERE LARGELY COSMETIC AS THE PATTERN IS STILL ON TRACK TO TRANSITION FROM AN UNSETTLED CYCLONIC FLOW REGIME TOWARD INCREASINGLY ANTICYCLONIC FLOW BY LATE SUNDAY THROUGH EARLY NEXT WEEK. THURSDAY NIGHT THROUGH FRIDAY MORNING WILL FEATURE A DEPARTING S/W TROUGH IN SW FLOW ALONG WITH A STEADY DECREASE OF POPS FROM W-E. IGNORING THE RATHER NOISY NAM-WRF AND ITS SUBSEQUENT COLD POOL MESOHIGHS LATE THURSDAY...REMAINING MODELS ARE CONSISTENT IN PROGGING GOOD CONVECTIVE CHANCES MAINLY IN OUR EASTERN ZONES AHEAD OF THE TROUGH...SO LIKELY POPS WERE LEFT INTACT THERE. FRIDAY AFTERNOON SHOULD SEE A TEMPORARY LULL IN PRECIP CHANCES IN BETWEEN THE DEPARTED TROUGH AND ANOTHER WAVE UPSTREAM IN COLORADO. MID-LEVEL WIND FIELDS INDICATE ANTICYCLONIC FLOW DURING THE DAY WHICH MAY VERY WELL SUPPRESS THE DRYLINE FROM CONVECTING...BUT SUFFICIENT INSTABILITY AND WEAK CAPPING COULD EASILY TIP THE SCALES IN FAVOR OF SOME STORMS. BY FAR...A BETTER COVERAGE OF STORMS SEEMS LIKELY FRI NIGHT AS THE AFOREMENTIONED TROUGH APPROACHES COMPLETE WITH A CANADIAN FRONT. VEERING OF UPPER WINDS TO A NWLY COMPONENT SHOULD PROVE FAVORABLE FOR STEERING CONVECTION TOWARD OUR CWA AND DIRECTLY INTO A THETA-E RIDGE. WITH THE DRYLINE LIKELY BACKING TO THE NM STATE LINE OR EVEN FARTHER...POPS WERE BOOSTED AREA WIDE ON THE CAPROCK. POSITION OF THE THETA-E MAX...PWATS AOA 1.5 INCHES AND SLOW STORM MOTIONS OF 15 KNOTS OR LESS ALL POINT TO A HEAVY RAIN AND POTENTIAL FLOOD THREAT. INSERTED LOCALLY +RA IN GRIDS FOR THE TIME BEING. COLD FRONT IS EXPECTED TO CLEAR THE CWA BEFORE NOON SAT FOLLOWED BY MUCH LOWER MIXING RATIOS. DID DRY OUT POPS MORE AGGRESSIVELY FROM N- S THIS DAY AS SURFACE RIDGING APPEARS QUITE STOUT AND UNSUPPORTIVE OF ADDITIONAL PRECIP. EXCEPTION TO THIS COULD UNFOLD IN THE POST- FRONTAL UPSLOPE REGIME OF ERN NM WITH STORMS THREATENING OUR WRN ZONES THROUGH THE EVENING...BUT WITH UPPER RIDGING NOSING INTO THE REGION AND AN ASSOCIATED WEAKENING OF WINDS ALOFT...THE POTENTIAL FOR THESE STORMS TO SURVIVE THEIR JOURNEY E-SE INTO OUR LOCALES DOES NOT APPEAR VERY LIKELY. THEREAFTER...POPS REMAIN DRY AS THE UPPER RIDGE AXIS AMPLIFIES OVER ALL OF THE SOUTHERN GREAT PLAINS. NUDGED MAX TEMPS UP TO NEAR OR ABOVE 90 DEG BY TUE-WED AS THICKNESSES SOAR PARTICULARLY WEST OF THE DRYLINE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 60 78 55 81 / 40 50 40 20 TULIA 61 78 60 81 / 50 50 50 20 PLAINVIEW 62 78 62 81 / 50 50 50 20 LEVELLAND 63 79 61 85 / 40 50 40 10 LUBBOCK 64 80 63 82 / 50 50 50 20 DENVER CITY 64 80 62 86 / 40 50 40 10 BROWNFIELD 65 80 62 86 / 40 50 50 10 CHILDRESS 65 81 64 82 / 50 50 60 30 SPUR 64 81 64 82 / 50 50 50 20 ASPERMONT 67 84 65 83 / 40 50 60 30 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99/23
Hazardous weather outlook, May 27, 11:35 AM CDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1135 AM CDT WED MAY 27 2015 TXZ021>044-281645- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1135 AM CDT WED MAY 27 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON THROUGH THIS EVENING AND MAY INCREASE IN COVERAGE TONIGHT. THE THREAT FOR SEVERE STORMS WILL BE GREATEST EAST OF THE INTERSTATE 27 AND US HIGHWAY 87 CORRIDOR. STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL TO THE SIZE OF BASEBALLS...DOWNBURST WIND GUSTS TO 70 MPH...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A CHANCE FOR SEVERE THUNDERSTORMS WILL EXIST AGAIN THURSDAY AFTERNOON AND EVENING DEPENDENT ON AIRMASS RECOVERY FROM STORMS EARLY THURSDAY MORNING. STRONG TO SEVERE STORMS MAY DEVELOP FRIDAY AFTERNOON AND EARLY EVENING BEFORE A COLD FRONT BRINGS INCREASED CHANCES FOR WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY...AS WELL AS A TRANSITION TO MORE OF A HEAVY RAIN THREAT INTO EARLY SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH TONIGHT.
In the hours before
Local storm report, May 27, 5:28 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
528 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL TULIA 34.54N 101.77W
05/27/2015 E0.70 INCH SWISHER TX POLICE DEPT
&&
EVENT NUMBER LUB1500220
LUBLocal storm report, May 27, 5:53 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
553 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 17 NNW SILVERTON 34.70N 101.42W
05/27/2015 M2.25 INCH BRISCOE TX NWS EMPLOYEE
REPORTED BY OFF DUTY NWS EMPLOYEE. HAIL FOUND ON THE
GROUND.
&&
EVENT NUMBER LUB1500221
SCOBBLocal storm report, May 27, 6:11 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
611 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 9 N ABERNATHY 33.97N 101.85W
05/27/2015 E1.00 INCH HALE TX SKYWARN SPOTTER
&&
EVENT NUMBER LUB1500222
GDSLocal storm report, May 27, 6:35 PM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
635 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 12 NNE ABERNATHY 34.00N 101.77W
05/27/2015 E1.25 INCH HALE TX SKYWARN SPOTTER
&&
EVENT NUMBER LUB1500223
LUBLocal storm report, May 27, 7:40 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
740 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 5 SSW HALE CENTER 34.00N 101.88W
05/27/2015 E2.50 INCH HALE TX PUBLIC
PUBLIC REPORT RELAYED BY MEDIA VIA TWITTER. HAIL SIZE
ESTIMATED FROM PICTURE.
&&
EVENT NUMBER LUB1500224
SCOBBLocal storm report, May 27, 7:51 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
751 PM CDT WED MAY 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL 10 N ABERNATHY 33.98N 101.85W
05/27/2015 E4.50 INCH HALE TX LAW ENFORCEMENT
SOFTBALL HAIL REPORTED AT FM 37 AND I27.
&&
EVENT NUMBER LUB1500225
SCOBBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:24 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 51 min |
| May 27, 8:13 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 47 min |
| May 27, 8:45 PM CDT | Severe Thunderstorm Warning | LUB | Terry, Yoakum | 45 min |
| May 27, 8:57 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Lubbock | 48 min |
| May 27, 9:13 PM CDT | Areal Flood Warning | LUB | Hale | 6 hr |
| May 27, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 45 min |
| May 27, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 46 min |
| May 27, 9:59 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 16 min |
| May 27, 10:15 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 30 min |
| May 27, 10:19 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 26 min |
| May 27, 10:26 PM CDT | Flash Flood Warning | LUB | Hall | 3 hr |
| May 27, 10:28 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 47 min |
| May 27, 11:12 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale, Lamb | 48 min |
| May 28, 12:19 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Motley | 41 min |
| May 28, 12:48 AM CDT | Areal Flood Advisory | LUB | Briscoe, Floyd, Hall, Motley | 3 hr |
| May 28, 12:51 AM CDT | Severe Thunderstorm Warning | LUB | Briscoe, Floyd, Hall, Motley | 39 min |
| May 28, 1:08 AM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 52 min |
| May 28, 1:32 AM CDT | Areal Flood Advisory | LUB | Childress, Cottle, Hall | 3 hr |
| May 28, 1:43 AM CDT | Severe Thunderstorm Warning | LUB | Childress | 32 min |
| May 28, 4:38 AM CDT | River Flood Warning | LUB | Childress | 40 hr |
| May 28, 9:17 AM CDT | Special Weather Statement | LUB | Lamb | 28 min |
| May 28, 9:45 AM CDT | Special Weather Statement | LUB | Hale, Lamb | 30 min |
| May 28, 9:57 AM CDT | Areal Flood Warning | LUB | Hale | 3 hr |
| May 28, 10:18 AM CDT | Special Weather Statement | LUB | Bailey | 27 min |
| May 28, 11:05 AM CDT | Special Weather Statement | LUB | Hockley | 25 min |
| May 28, 11:06 AM CDT | Special Weather Statement | LUB | Briscoe, Floyd | 24 min |
| May 28, 11:28 AM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 32 min |
| May 28, 11:52 AM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 3 hr |
| May 28, 11:59 AM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb | 46 min |
| May 28, 12:32 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, Dickens, Hall, Motley | 43 min |
| May 28, 12:38 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Floyd, Hale, Lubbock | 52 min |
| May 28, 12:42 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lamb, Lubbock | 33 min |
| May 28, 12:48 PM CDT | Areal Flood Advisory | LUB | Hale, Lubbock | 117 min |
| May 28, 1:13 PM CDT | Areal Flood Warning | LUB | Hale, Lubbock | 3 hr |
| May 28, 1:17 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Hale, Hockley, Lubbock | 43 min |
| May 28, 1:34 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens | 41 min |
| May 28, 1:38 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Terry | 52 min |
| May 28, 1:40 PM CDT | Severe Thunderstorm Warning | LUB | Dickens | 35 min |
| May 28, 1:41 PM CDT | Flash Flood Warning | LUB | Lubbock | 3 hr |
| May 28, 1:47 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock, Lynn | 13 min |
| May 28, 2:03 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 42 min |
| May 28, 2:04 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Garza, Lubbock, Lynn | 41 min |
| May 28, 2:15 PM CDT | Severe Thunderstorm Warning | LUB | Crosby, Dickens, King | 45 min |
| May 28, 2:29 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hale, Hockley, Lamb, Lubbock | 46 min |
| May 28, 2:35 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Hockley, Lubbock, Lynn, Terry | 40 min |
| May 28, 2:44 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 16 min |
| May 28, 2:47 PM CDT | Areal Flood Advisory | LUB | Cochran, Hockley | 118 min |
| May 28, 2:49 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 41 min |
| May 28, 2:57 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent | 33 min |
| May 28, 3:05 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 40 min |
| May 28, 3:07 PM CDT | Areal Flood Advisory | LUB | Cottle, Crosby, Dickens, Garza, Kent, King and 2 more | 3 hr |
| May 28, 3:20 PM CDT | Severe Thunderstorm Warning | LUB | Hale, Hockley, Lubbock | 40 min |
| May 28, 3:27 PM CDT | Severe Thunderstorm Warning | LUB | Kent | 14 min |
| May 28, 3:39 PM CDT | Special Weather Statement | LUB | King | 21 min |
| May 28, 3:44 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Lynn | 46 min |
| May 28, 4:14 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 46 min |
| May 28, 4:17 PM CDT | Areal Flood Advisory | LUB | Garza, Kent, Stonewall | 118 min |
| May 28, 4:23 PM CDT | Severe Thunderstorm Warning | LUB | Stonewall | 30 min |
| May 28, 4:35 PM CDT | Special Weather Statement | LUB | Garza | 25 min |
| May 28, 4:44 PM CDT | Areal Flood Advisory | LUB | Cochran, Yoakum | 2 hr |
| May 28, 5:03 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Lamb, Terry, Yoakum | 42 min |
| May 28, 5:38 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Yoakum | 37 min |
| May 28, 5:50 PM CDT | Severe Thunderstorm Warning | LUB | Cochran, Hockley, Terry, Yoakum | 40 min |
| May 28, 6:03 PM CDT | Areal Flood Advisory | LUB | Lubbock | 117 min |
| May 28, 6:31 PM CDT | Severe Thunderstorm Warning | LUB | Hockley, Lubbock, Lynn, Terry | 29 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.